MathSciNet Relay Station
MathSciNet bibliographic data
MR1443545 (97m:57024) 57N10
Frohman, Charles; Meeks, William H., III The topological uniqueness of complete one-ended minimal surfaces and Heegaard surfaces in $\bold R\sp 3$. J. Amer. Math. Soc. 10 (1997), no. 3, 495–512.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement